# SDR HNAA0400005

- Difficulty date: January 24, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 23,736 hours, 26,664 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV0330012150
- Condition: Burned
- Location: Cabin Lights
- Part time: 23,736 hours, 26,664 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL OVERHEAT ODOR AT CABIN ROWS 11, 12, 13.   FOUND LAMP HOLDER 1AC BURNED.  REMOVED BULB IAW EO AND MEL LIGHT.
